RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2017, Volume 22, Issue 3, Pages 298–317 (Mi rcd258)  

This article is cited in 3 scientific papers (total in 3 papers)

The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane

Alexander A. Kilinab, Elena N. Pivovarovab

a Institute of Mathematics and Mechanics of the Ural Branch of RAS, ul. S. Kovalevskoi 16, Ekaterinburg, 620990 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: This paper is concerned with the dynamics of a top in the form of a truncated ball as it moves without slipping and spinning on a horizontal plane about a vertical. Such a system is described by differential equations with a discontinuous right-hand side. Equations describing the system dynamics are obtained and a reduction to quadratures is performed. A bifurcation analysis of the system is made and all possible types of the topís motion depending on the system parameters and initial conditions are defined. The system dynamics in absolute space is examined. It is shown that, except for some special cases, the trajectories of motion are bounded.

Keywords: integrable system, system with discontinuity, nonholonomic constraint, bifurcation diagram, absolute dynamics

Funding Agency Grant Number
Russian Foundation for Basic Research 15-08-09093-a
15-38-20879 mol_a_ved
Russian Science Foundation 15-12-20035
The work of A.A. Kilin (Sections 1, 2, and 4) is supported by the RFBR grants 15-08-09093-a and 15-38-20879 mol_a_ved. The work of E.N. Pivovarova (Section 3) is carried out within the framework of the RSF grant no. 15-12-20035.


DOI: https://doi.org/10.1134/S156035471703008X

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 70E15, 70E18, 70E40, 37Jxx
Received: 03.04.2017
Language: English

Citation: Alexander A. Kilin, Elena N. Pivovarova, “The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane”, Regul. Chaotic Dyn., 22:3 (2017), 298–317

Citation in format AMSBIB
\Bibitem{KilPiv17}
\by Alexander A. Kilin, Elena N. Pivovarova
\paper The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 3
\pages 298--317
\mathnet{http://mi.mathnet.ru/rcd258}
\crossref{https://doi.org/10.1134/S156035471703008X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3658427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402746300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020210423}


Linking options:
  • http://mi.mathnet.ru/eng/rcd258
  • http://mi.mathnet.ru/eng/rcd/v22/i3/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Karavaev, A. V. Klekovkin, A. A. Kilin, “Dinamicheskaya model treniya kacheniya sfericheskikh tel po ploskosti bez proskalzyvaniya”, Nelineinaya dinam., 13:4 (2017), 599–609  mathnet  crossref  elib
    2. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane”, Regul. Chaotic Dyn., 23:6 (2018), 665–684  mathnet  crossref  mathscinet
    3. Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7-8 (2018), 887–907  mathnet  crossref
  • Number of views:
    This page:63
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019